# SDR DL76G050471

- Difficulty date: August 20, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 19,683 hours, 3,099 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 4077880908
- Part serial: 2301352
- Condition: Failed
- Location: Cockpit Rt
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CO-PILOTS CDU WENT BLANK DID NOT COME BACK ON.  REPLACED WITH NEW CDU.  OPS CKS OK.
